Advanced Search
MyIDEAS: Login to save this paper or follow this series

Notes on the Bankruptcy Problem: an Application of Hydraulic Rationing

Contents:

Author Info

  • Tamas Fleiner

    ()
    (Budapest University of Economics and Technology - Department of Computer Science and Information Theory)

  • Balazs Sziklai

    ()
    (Institute of Economics - Hungarian Academy of Sciences)

Abstract

We offer a new approach to the well-known bankruptcy problem based on Kaminski's idea. With the help of hydraulic rationing we give a proof to Aumann and Maschlers theorem i.e. the consistent solution of a bankruptcy problem is the nucleolus of the corresponding game. We use a system of vessels and water and the principles of mechanics to show this fact. The proof is not just simple and demonstrative but also provides an insight how the nucleolus is constructed in such games.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://econ.core.hu/file/download/mtdp/MTDP1123.pdf
Download Restriction: no

Bibliographic Info

Paper provided by Institute of Economics, Centre for Economic and Regional Studies, Hungarian Academy of Sciences in its series IEHAS Discussion Papers with number 1123.

as in new window
Length: 18 pages
Date of creation: May 2011
Date of revision:
Handle: RePEc:has:discpr:1123

Contact details of provider:
Postal: 1112 Budapest, Budaorsi ut 45.
Phone: (+36-1) 309-2652
Fax: (36-1) 319-3136
Web page: http://econ.core.hu
More information through EDIRC

Related research

Keywords: bankruptcy problem; nucleolus; hydraulic rationing;

Find related papers by JEL classification:

This paper has been announced in the following NEP Reports:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Moreno-Ternero, Juan D. & Villar, Antonio, 2004. "The Talmud rule and the securement of agents' awards," Mathematical Social Sciences, Elsevier, vol. 47(2), pages 245-257, March.
Full references (including those not matched with items on IDEAS)

Citations

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:has:discpr:1123. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Adrienn Foldi).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.